Our expert says:
Very possible. Apparently he has been diagnosed as depressed ( which quite commonly goes with heart attacks ) and those can indeed remove someone'e sexual desire / libido or interfere with their sexual performance ( ability to get erections, stay erect, or even to cum ). If he is seeing a good local psychiatrist, as these side-effects don't inevitably affect everyone on every AD, one may be found which helps the depression without these side-effects.
And apart from possible side-effects ( from the Ads or other heart drugs ) its common that someone who has had a significant heart attack is indeed afraid to allow themselves to behave sexually, for fear that this may bring on another and perhaps fatal attack. In fact, sex can be an agreeable form of exercise, used properly, and can help in rehabilitation - but many cardiologists and others working in rehab don't understand this and may not even discuss it with their patients.
I'm sure it's not you, and men who have any impairment of their sexual function usually feel awful about it and try to avoid facing the issue or talking about it. A psychologist with interst in this area could help him work through these dificulties, with benefits for both of you
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.